WEIGHTED ORLICZ-RIESZ CAPACITY OF BALLS

Access this Article

Search this Article

Abstract

Our aim in this paper is to estimate the weighted Orlicz-Riesz capacity of balls.

Journal

  • Proceedings of the American Mathematical Society

    Proceedings of the American Mathematical Society 138(12), 4291-4302, 2010

    American Mathematical Society

Codes

  • NII Article ID (NAID)
    120002753735
  • NII NACSIS-CAT ID (NCID)
    AA00781790
  • Text Lang
    ENG
  • Article Type
    journal article
  • ISSN
    0002-9939
  • Data Source
    IR 
Page Top